Topology of certain symplectic conifold transitions of CP^1-bundles

Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44005

Math. Z., 281, 1171-1182, 2015.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-04-22 15:32:51 uploaded by Yi_Jiang ] [ 57 downloads ] [ 0 comments ]
@inproceedings{yi2015topology,
  title={Topology of certain symplectic conifold transitions of CP^1-bundles},
  author={Yi Jiang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220422153251310435109},
  booktitle={Math. Z.},
  volume={281},
  pages={1171-1182},
  year={2015},
}
Yi Jiang. Topology of certain symplectic conifold transitions of CP^1-bundles. 2015. Vol. 281. In Math. Z.. pp.1171-1182. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220422153251310435109.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved